# SDR FDEA201512093954

- Difficulty date: December 9, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 29,844 hours, 15,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Part serial: FH1192
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE MINOR DENTS ON LT WING INBD FLAP LOWER SURFACE.  CUT AND REMOVED THE DAMAGED SKIN AT RIB12A - 14  IAW SRM 57-50-00 FIG 205.  FABRICATED THE REPAIR DOUBLER IAW SRM57-50-00 FIG 205.   WET INSTALLED THE DOUBLER AND FASTENERS IN REPAIR AREA PER A300-600F SRM57-50-00 FIG 205.  MAJOR REPAIR IAW GMM6-2-100.
